Flood, Northwest
- When
- April 11, 9:22 PM AST to 11:59 PM AST
- Where
- Northwest forecast zone
- Reported by
- EMERGENCY MANAGER
River Culebrinas was reported out of its banks along road 418 and at th Margarita Dam.
1 flood, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at Apr 11, 4:00 PM AST, 5 hours 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 400 PM AST MON APR 11 2005 .DISCUSSION... AS EXPECTED...AFTERNOON CONVECTION BECAME QUITE ACTIVE ALONG THE CORDILLERA CENTRAL OF P.R. AND ADJACENT NORTHERN SLOPES EARLY DURING THE AFTERNOON...WITH ALL KINDS OF LOCAL EFFECTS AND OUTFLOW INTERACTIONS AND MERGERS THEN OCCURRING...MAKING TRYING TO CHASE THESE CELLS ON RADAR A BIT COMPLEX. STEERING FLOW SHOULD BE WSW OR W FOR THE REMAINDER OF THE EVENING...AND CELLS SHOULD MOVE IN THIS DIRECTION AND EVENTUALLY OUT OVER WATER AFTER SUNSET...WITH OTHER CELLS REINITIATING ACROSS WESTERN P.R. THROUGH SUNSET. FINE FRONTAL REMNANTS REMAIN NORTH OF THE LOCAL ISLANDS ALONG ABOUT 19 NORTH AND DO NOT EXPECT MUCH MORE SLY PUSH THIS EVENING...WITH MODEL GUIDANCE SHOWING THE BOUNDARY AND ASSOCIATED MOISTURE MOVING BACK TO THE NNW ON TUESDAY. MID-UPPER TROUGH HAS SWEPT THROUGH THE LOCAL AREA ALREADY DURING THE MORNING HOURS...BUT SUFFICIENT ENERGY REMAINS FOR CONTINUED VERTICAL GROWTH. MORE STABLE MID LEVEL CONDITIONS ARE FORECAST OVERNIGHT THROUGH TUESDAY...BUT MAY NOT BE SUFFICIENT TO KILL ORGANIZED CONVECTION OCCURRING ALONG THE COASTS AND OVER WATER THIS EVENING. DUE TO QUICK PRECIP ACCUMULATIONS OF ONE TO NEAR 3 INCHES THIS AFTERNOON AND POSSIBILITY OR MORE RAIN...A FLASH FLOOD WATCH IS IN EFFECT FOR THE NORTH HALF OF P.R. UNTIL 8 PM. LINGERING MOISTURE SHOULD BE PRESENT TUESDAY FOR ANOTHER FAIRLY ACTIVE WEATHER DAY ACROSS THE W AND NW OF P.R. WITH THEN DRIER MORE STABLE LOW TO MID LEVEL CONDITIONS EXPECTED TO PREVAIL UNTIL FRIDAY. MARINE CONDITIONS ARE PRETTY TRANQUIL THIS AFTERNOON EXPECT FOR HAZARDOUS WEATHER ASSOCIATED WITH SQUALLS AND TSTORTMS. MODERATE NLY SWELLS FROM BEHIND THE FRONT WILL MOVE INTO THE AREA TUESDAY AND PEAK OVERNIGHT INTO WEDNESDAY AT NEAR 4 FEET. && .PRELIMINARY POINT TEMPS/POPS... SJU 72 88 72 88 / 50 40 20 20 STT 73 83 73 83 / 50 20 20 20 && .SJU WATCHES/WARNINGS/ADVISORIES... .PR...FFA PRZ001-002-005-006-008-009 THRU 8 PM. .VI...NONE. && 99
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 600 AM AST MON APR 11 2005 PRZ001>013-AMZ710>750-121000- 600 AM AST MON APR 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO. .TODAY AND TONIGHT...SCATTERED TO NUMEROUS SHOWERS SOME OF THEM HEAVY AND ISOLATED THUNDERSTORMS ARE EXPECTED TO OCCUR ACTOSS MOST OF PUERTO RICO TODAY. THE LIGHT LOW LEVEL WIND SPEED WILL CAUSE THE SHOWERS TO MOVE SLOWLY ALLOWING FOR SIGNIFICANT RAINFALL AMOUNTS OVER ISOLATED LOCALITIES. THIS MAY LEAD TO SOME URBAN FLOODING AND POSSIBLY FLASH FLOODING. SINCE THE PREVIPITATION IS ALSO EXPECTED OVER THE MOUNTAINOUS REGION...THERE ARE CHANCES FOR LAND SLIDES ACROSS THE AREAS OF STEEP TERRAIN. THIS WEATHER MAY CONTINUE INTO THE EVENING HOURS. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. .DAYS TWO THROUGH SEVEN... NO SIGNIFICANT WEATHER CONDITIONS ARE ANTICIPATED WITH THE EXCEPTION OF THE USUAL AFTERNOON CONVECTION OVER THE ISLAND OF PUERTO RICO. THE HEAVY DOWNPOURS MAY LEAD TO URBAN FLOODING. VIZ001-002-AMZ710>730-121000- 600 AM AST MON APR 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS. .TODAY AND TONIGHT...SCATTERED SHOWERS ARE EXPECTED TO OCCUR. SINCE THE SHOWERS MAY BE HEAVY...THERE EXISTS THE CHANCE FOR SOME URBAN FLOODING. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN... ISOLATED TO SCATTERED MAINLY MODERATE SHOWERS ARE EXPECTED. NO HAZARDOWS WEATHER IS FORESEEN AT THIS TIME FOR THE U.S. VIRGIN ISLANDS DURING THIS TIME PERIOD. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEB SITE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT (ALL LOWERCASE LETTERS): HTTP://WWW.SRH.NOAA.GOV/SJU.
1 flood. Local standard time, as filed.
River Culebrinas was reported out of its banks along road 418 and at th Margarita Dam.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Puerto Rico in 2005Every state in 2005This day in weather historyWarnings in Puerto Rico, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 5447428.